DonaldsonThomas transformations of moduli spaces of G-local systems

Alexander Goncharov Linhui Shen

Algebraic Geometry mathscidoc:1912.43244

Advances in Mathematics, 327, 225-348, 2018.3
Abstract Kontsevich and Soibelman defined DonaldsonThomas invariants of a 3d CalabiYau category equipped with a stability condition [41]. Any cluster variety gives rise to a family of such categories. Their DT invariants are encapsulated in a single formal automorphism of the cluster variety, called the DT-transformation. Given a stability condition, the DT-transformation allows to recover the DT-invariants. Let S be an oriented surface with punctures and a finite number of special points on the boundary, considered modulo isotopy. It gives rise to a moduli space X P G L m, S, closely related to the moduli space of P G L m-local systems on S, which carries a canonical cluster Poisson variety structure [13]. For each puncture of S, there is a birational Weyl group action on the space X P G L m, S. We prove that it is given by cluster Poisson transformations. We prove a similar result for the involution of X P G L m, S
No keywords uploaded!
[ Download ] [ 2019-12-21 11:31:54 uploaded by Linhui_Shen ] [ 390 downloads ] [ 0 comments ]
@inproceedings{alexander2018donaldsonthomas,
  title={DonaldsonThomas transformations of moduli spaces of G-local systems},
  author={Alexander Goncharov, and Linhui Shen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113154712354804},
  booktitle={Advances in Mathematics},
  volume={327},
  pages={225-348},
  year={2018},
}
Alexander Goncharov, and Linhui Shen. DonaldsonThomas transformations of moduli spaces of G-local systems. 2018. Vol. 327. In Advances in Mathematics. pp.225-348. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221113154712354804.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved